# SDR WX0A00001

- Difficulty date: June 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - DURING ACCOMPLISHMENT OF CARD 4027 .5 INCH CRACK DETECTED AT RIGHT WING REAR SPAR LOWER CAP AT THE NR 2 FLAP HINGE ATTACH BRACKET.  AIRCRAFT FERRIED TO MHV FOR REPAIRS.  INSTALLED TEMPORARY REPAIR KIT IAW SB A57-146, REV 3, DATED 1-30-89, AND DRAWING J060271, REV M, DATED 1-22-97.  ALL WORK GENERATED BY EXISTING AD 88-01-04.  AIRCRAFT RETURNED TO SERVICE.  (X)
